# SDR SWAA2021022249502

- Difficulty date: February 16, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 63,542 hours, 37,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS SUPE REPORTS DAMAGE TO L1 DOOR-FOUND THE DOUBLER ON AFT UPPER CORNER OF DOOR SKIN; JUST BELOW UPPER GATE BENT OUTWARD L=1.6 W=1.0' D=.3' / DMA# 0319912 REPAIRED PER SRM 52-00-01-2R-2 CATAGORY A REPAIR. SEE NRC# D352763 CLR# 69185
